Translator Disclaimer
2003 Elliptic problems with unbounded drift coefficients and Neumann boundary condition
Viorel Barbu, Giuseppe Da Prato
Differential Integral Equations 16(7): 829-840 (2003).

Abstract

A linear elliptic equation with Neumann boundary conditions and unbounded drift coefficients is studied. The existence and uniqueness results are used to characterize the infinitesimal generator of the transition semigroup associated with a stochastic variational inequality.

Citation

Download Citation

Viorel Barbu. Giuseppe Da Prato. "Elliptic problems with unbounded drift coefficients and Neumann boundary condition." Differential Integral Equations 16 (7) 829 - 840, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35360
MathSciNet: MR1988727

Subjects:
Primary: 35J25
Secondary: 47D07, 47H06

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.16 • No. 7 • 2003
Back to Top